# SDR SCNA2019101403186

- Difficulty date: October 3, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 61,602 hours, 23,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1006-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  ON  FLOOR SUPPORT STRUCTURE FROM STA 1006 TO STA 1016 , LBL APROX. 20" AND AROUND FASTENER HOLES.REMOVED AND REPLACED FLOOR STRAP ON SUPPORT STRUCTURE FROM STA 1006 TO STA 1016 IAW B737-800 SRM-51-40-02
